# SDR QXEA2020013100073

- Difficulty date: January 30, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 30,425 hours, 32,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY FLOOR STRIP WAS LOOSE.  REMOVED FROM SERVICE.  SECURED THE STRIP ON FWD GALLEY FLOOR. RETURNED TO SERVICE.
